# SDR UALA2011052702582

- Difficulty date: May 25, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,763 hours, 8,391 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 108
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS GREEN SEMI-CIRCLE AT 5 MILES ON ALL RANGES.  BOTH LT AND RT.  REPLACED WXR RADAR CONTROL PANEL, SYS CHECKS GOOD.
